Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note concerning $ A\sp{\ast} =L\sb{1}\,(\mu )$


Author: H. Elton Lacey
Journal: Proc. Amer. Math. Soc. 29 (1971), 525-528
MSC: Primary 46.10
MathSciNet review: 0278040
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that there are exactly two abstract L-spaces which are duals of infinite dimensional separable Banach spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0278040-7
PII: S 0002-9939(1971)0278040-7
Keywords: L-space, dual L-space, spaces whose duals are L-spaces
Article copyright: © Copyright 1971 American Mathematical Society